# SDR RAIA00708045

- Difficulty date: August 28, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 22,236 hours, 19,268 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5461 - STL - EMERGENCY LIGHT INOPERATIVE IN THE CABIN.  MAINTENANCE RESECURED THE CONNECTOR TO THE AFFECTED LIGHT ASSEMBLY.
